JournalsrmiVol. 12, No. 2pp. 461–475

On the uniqueness problem for quasilinear elliptic equations involving measures

  • Tero Kilpeläinen

    University of Jyväskylä, Finland
  • Xiangsheng Xu

    Mississippi State University, USA
On the uniqueness problem for quasilinear elliptic equations involving measures cover
Download PDF

Abstract

We discuss the uniqueness of solutions to problems like

λus1udiv(up2=μ on Ω,\lambda |u|^{s–1}u– \mathrm {div} (|\bigtriangledown u|^{p–2}= \mu \space {\mathrm {on} \space \Omega,}
u=0 in Ω,u=0 \space \mathrm {in} \space {\partial \Omega,}

where λ0\lambda ≥ 0 and μ\mu is a signed Radon measure.

Cite this article

Tero Kilpeläinen, Xiangsheng Xu, On the uniqueness problem for quasilinear elliptic equations involving measures. Rev. Mat. Iberoam. 12 (1996), no. 2, pp. 461–475

DOI 10.4171/RMI/204